Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorKimmerle, Wolfgang
dc.contributor.authorKonovalov, Alexander
dc.date.accessioned2018-08-23T23:40:52Z
dc.date.available2018-08-23T23:40:52Z
dc.date.issued2017-08-24
dc.identifier.citationKimmerle , W & Konovalov , A 2017 , ' On the Gruenberg–Kegel graph of integral group rings of finite groups ' , International Journal of Algebra and Computation , vol. 27 , no. 06 , pp. 619-631 . https://doi.org/10.1142/S0218196717500308en
dc.identifier.issn0218-1967
dc.identifier.otherPURE: 250971182
dc.identifier.otherPURE UUID: 696fdb63-50bb-459b-848b-5cae85b00b5f
dc.identifier.otherScopus: 85028324940
dc.identifier.otherWOS: 000412129500003
dc.identifier.urihttp://hdl.handle.net/10023/15872
dc.description.abstractThe prime graph question asks whether the Gruenberg–Kegel graph of an integral group ring ℤG, i.e. the prime graph of the normalized unit group of ℤG, coincides with that one of the group G. In this note, we prove for finite groups G a reduction of the prime graph question to almost simple groups. We apply this reduction to finite groups G whose order is divisible by at most three primes and show that the Gruenberg–Kegel graph of such groups coincides with the prime graph of G.
dc.format.extent13
dc.language.isoeng
dc.relation.ispartofInternational Journal of Algebra and Computationen
dc.rights© 2017, World Scientific Publishing Company. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at www.worldscientific.com / https://doi.org/10.1142/S0218196717500308en
dc.subjectIntegral group ringsen
dc.subjectTorsion unitsen
dc.subjectGruenberg–Kegel graphen
dc.subjectQA75 Electronic computers. Computer scienceen
dc.subjectT-NDASen
dc.subjectBDCen
dc.subject.lccQA75en
dc.titleOn the Gruenberg–Kegel graph of integral group rings of finite groupsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.School of Computer Scienceen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1142/S0218196717500308
dc.description.statusPeer revieweden
dc.date.embargoedUntil2018-08-24


This item appears in the following Collection(s)

Show simple item record